Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the difference of consecutive primes


Author: P. Erdös
Journal: Bull. Amer. Math. Soc. 54 (1948), 885-889
DOI: https://doi.org/10.1090/S0002-9904-1948-09088-7
Cited work: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 371--378
MathSciNet review: 0027009
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09088-7